# SDR 0101201146

- Difficulty date: January 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Aircraft time: 78,726 hours, 29,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, MAIN CABIN FLOORBEAM AT BS 1293 WAS FOUND SEVERED AT LBL 106 AND CRACKED AT RBL 106 JUST INSIDE OF NR 3 LT AND NR 3 RT DOORS.  REPAIRED PER EA 11-180795.
